MathSciNet Relay Station
MathSciNet bibliographic data
MR2679412 (2011e:83149) 83F05 (83C15)
Ram, Shri; Zeyauddin, Mohd.; Singh, C. P. Anisotropic Bianchi type V perfect fluid cosmological models in Lyra's geometry. J. Geom. Phys. 60 (2010), no. 11, 1671–1680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement